| Model Number |
4548 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture on the presenting electrogram.The health care professional provided the patient would be seen in clinic.This lv lead remains in service.No adverse patient effects were reported.